# SDR COEA2011031142805

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: S57412153200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  LT WING LEADING EDGE PANEL 514 INNER TWO WEBS ARE CRACKED UPPER INBOARD AREA.  REPAIRED PER STRUCTURAL REPAIR INSTRUCTIONS AND SRAS DO/TS-420/11-6253.
